中文   English

Teng Fang

Post-Doctor

Homepage:

Tel:

Email: tfang@tju.edu.cn

Research Interests
• Algebraic Graph Theory

• Permutation Groups

Education
• 2007.09 -- 2011.07, B.S. in Information and Computing Science, Nankai University, China

• 2011.09 -- 2016.07, Ph.D. in Algebraic Combinatorics, Peking University, China
Publications
• Teng Fang, Xin Gui Fang, Binzhou Xia and Sanming Zhou, A family of symmetric graphs with complete quotients, Electron. J. Combin., 23(2):1-40, 2016.

• Binzhou Xia and Teng Fang, Cubic graphical regular representations of PSL(2,q), Discrete Mathematics, 339:2051
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China